U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: valtrex (valacyclovir) overdose?

2 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Valtrex overdose: Valtrex is an antiviral medication. Overdose symptoms can include change in mood, feeling very tired, changes in urine output, loss of consciousness & seizures.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Unusual: This is a very uncommon overdose. Huge overdoses have been reported to rarely cause kidney damage and hallucinations. It is not abused by people looking to get "high". It is one of the safest meds ever. LD 50 is unknown, meaning you cannot suicide with it. One or 2 extra doses are not going to cause symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 31-year-old member asked:
1 doctor answer2 doctors weighed in
A 28-year-old male asked:
2 doctor answers3 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 12, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.